# SDR PNSA010604

- Difficulty date: June 18, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N650PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC775B
- Aircraft time: 21,510 hours, 14,482 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Condition: Erratic
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF HYDRAULIC PRESSURE INDICATION WAS ERRATIC.  RETURNED TO BASE.  NO FAULT FOUND.
